Skip to Content

Can 5-htp cause depression and anxiety?

Responses (1)

WildcatVet 8 Jun 2014

Hi, judith! 5-htp works by increasing serotonin levels slightly so it shouldn't CAUSE depression/anxiety but, rather, help to RELIEVE them.
Are you taking any other medications?
It would probably be best to talk with your doctor as it may be an underlying problem ~ or if you are taking the 5-htp for depression it certainly isn't working.
Best wishes, WCV

LoveSupps 23 Sep 2014

5-HTP caused horrible anxiety in me. It can happen when there is too much serotonin in your system. Try L-Lysine to increase Dopamine and/or Norepinephrine instead, which can also be causes of those symptoms they bundle under depression and anxiety.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions